# SDR AMTA200600083

- Difficulty date: January 28, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING OUT ROW 26 TO R3 DOOR.  RECONNECTED LIGHT AT ROW 26, OPS CHECK GOOD.  (M)
